Itching On The Palms And Feet After Drug Consumption?
Hello ,, 4 days ago I had stomach ache until I was vomiting, so I went to see the doctor to give me three kinds of domperidone, Paracetamol and doac antacids. 1 day after taking the medicine, why does my palm and my feet get itchy? I asked whether the itching was caused by the medicine I was taking, right? Waiting for the answer yes .. thank you
Good evening, thanks for asking at HealthReplies.com. The three drugs that you mentioned, generally do not have side effects like you experience. So we can say, this condition is not due to side effects from the medicine you are taking.
However, this can happen because you are allergic to one of these drugs. Side effects and allergies are two different things, side effects can occur in everyone, while allergies do not. And in the side effects if you take the same medicine in the future, it is not certain that the side effects will appear, while in allergies, even if you consume at different times, symptoms will still arise. Regarding this condition, whatever the medication, the main treatment is to stop taking the drug. So if your complaint has improved enough, stop using it and symptoms should gradually stop. If the stomach complaints have not improved, immediately return to the doctor who prescribed the drug before.
If the medication is stopped but the symptoms do not stop, then the next possibility is that this is not a side effect and not an allergy, but another condition that happens to coincide with you taking the drug. For example, allergic but to certain foods, drinks or cosmetic ingredients. Can also be a fungal infection, immune system abnormalities and so forth.
To ensure this, we recommend that you consult your dermatologist for a history and direct observation of your condition. This will be very helpful in providing detailed information that might escape your observations. From there you can determine the best diagnosis and treatment for you.
Apart from that, if then your complaint worsens, until you experience shortness of breath and feel like fainting, do not hesitate to check yourself to the nearest emergency room. So, hopefully answering your question.